# SDR ASAA2014102409472

- Difficulty date: October 24, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 31,491 hours, 9,411 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Intermittent
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AMBER TAIL LIGHT ILLUMINATED ON UPPER DISPLAY UNIT ABOVE RT ENGINE INDICATORS AFTER BOTH ENGINE ANTI-ICE SWITCHES WERE TURNED ON.  ALSO, RT COWL ANTI-ICE BLUE LIGHT WAS ILLUMINATED BRIGHT.  CYCLED RT ANTI ICE SWITCH AND ALL INDICATORS WERE NORMAL. ACFT GROUNDED.  ACCOMPLISHED ENGINE COWL ANTI-ICING OPS TEST IAW AMM 30-21-00-710-801 SUBTASK, 12, OVERPRESSURE DETECTION CIRCUIT TEST.  OPS CHECKED GOOD.  NO RELATED CDS OR ENGINE FAULTS.  COMPLETED ENGINE COWL ANTI-ICING OPS TEST IAW AMM 30-12-00-710-801.  TEST PASSED.  NO DEFECTS NOTED.  ACCOMPLISHED FIM TASK 30-21 TASK 805 WITH NO DEFECTS FOUND. DETERMINED TO BE AN INTERMITTENT FAULT.  NO HISTORY PAST 90 DAYS. OK FOR CONTINUED SERVICE.
